# SDR AALA200810057

- Difficulty date: October 9, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND UPPER NUT CLIP HOLE ON LEFT TIE DOWN TRACK FROM SPLICE STATION 1220 TO AFT END OF TRACK.  INSTALLED NEW TIE DOWN TRACK PER SRM 53-05-00 FIG 4G.
